# SDR UPS00432185

- Difficulty date: February 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44. RT WING L/E CORROSION ON FRONT SPAR WEB AT SEVERAL LOCATIONS BETWEEN OLES 1200 AND OLES 1300 RT.  PLEASE INVESTIGATE / RECTIFY.  REPAIRED IAW QUERY NOTE N522UP/9/2000 AND APPROVED 8110-3.
